# SDR HEEA954852

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2276B
- Make and model: Bell 206B
- Aircraft serial: 3628
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 35712519127
- Condition: Reads High
- Location: Cockpit Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES 10 DEGREES HIGH AT 600 DEGREES CELSUIS AFTER UNIT WARMS UP.   TIME SINCE REPAIR 278:40.
